MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293074030
Medical Device Problem Codes Bent (1059); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the stent prematurely deployed and became damaged.The patient presented with a chronic total occluded (cto) lesion in the moderately tortuous and severely calcified left superficial femoral artery (sfa).Following pre-dilation, a 7 x 40 x 130 innova¿ was advanced contralateral however the stent delivery system (sds) was unable to pass through the ostium of the lesion.At that time, the distal stent began to prematurely deploy from the sds and the stent became slightly lifted.The stent remained in the sds and was removed from the patient.The procedure was completed with a different stent.There were no patient complications.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7183346
Report Number2134265-2017-13006
Device Sequence Number122491
Product Code NIP
UDI-Device Identifier08714729874089
UDI-Public08714729874089
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberH74939293074030
Device Catalogue Number39293-07403
Device Lot Number0021084300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1